zbMATH — the first resource for mathematics

The Evans-Krylov theorem for nonlocal fully nonlinear equations. (English) Zbl 1232.49043
Summary: We prove a regularity result for solutions of a purely integro-differential Bellman equation. This regularity is enough for the solutions to be understood in the classical sense. If we let the order of the equation approach two, we recover the theorem of Evans and Krylov about the regularity of solutions to concave uniformly elliptic partial differential equations.

49N60 Regularity of solutions in optimal control
49L20 Dynamic programming in optimal control and differential games
35J65 Nonlinear boundary value problems for linear elliptic equations
Full Text: DOI arXiv
[1] H. Abels and M. Kassmann, ”An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control,” J. Differential Equations, vol. 236, iss. 1, pp. 29-56, 2007. · Zbl 1119.47048 · doi:10.1016/j.jde.2006.12.013
[2] L. Caffarelli and X. Cabré, Fully Nonlinear Elliptic Equations, Providence, RI: Amer. Math. Soc., 1995, vol. 43. · Zbl 0834.35002
[3] L. Caffarelli and L. Silvestre, ”Regularity results for nonlocal equations by approximation,” Archive of Rational Mechanics and Analysis, vol. 200, pp. 59-88, 2011. · Zbl 1231.35284 · doi:10.1007/s00205-010-0336-4 · arxiv:0902.4030
[4] L. Caffarelli and L. Silvestre, ”Regularity theory for fully nonlinear integro-differential equations,” Comm. Pure Appl. Math., vol. 62, iss. 5, pp. 597-638, 2009. · Zbl 1170.45006 · doi:10.1002/cpa.20274 · arxiv:0709.4681
[5] L. Caffarelli and L. Silvestre, ”On the Evans-Krylov theorem,” Proc. Amer. Math. Soc., vol. 138, iss. 1, pp. 263-265, 2010. · Zbl 1180.35229 · doi:10.1090/S0002-9939-09-10077-1 · arxiv:0905.1336
[6] L. C. Evans, ”Classical solutions of fully nonlinear, convex, second-order elliptic equations,” Comm. Pure Appl. Math., vol. 35, iss. 3, pp. 333-363, 1982. · Zbl 0469.35022 · doi:10.1002/cpa.3160350303
[7] N. V. Krylov, ”Boundedly inhomogeneous elliptic and parabolic equations,” Izv. Akad. Nauk SSSR Ser. Mat., vol. 46, iss. 3, pp. 487-523, 670, 1982. · Zbl 0529.35026 · doi:10.1070/IM1983v020n03ABEH001360
[8] J. -L. Menaldi and M. Robin, ”Ergodic control of reflected diffusions with jumps,” Appl. Math. Optim., vol. 35, iss. 2, pp. 117-137, 1997. · Zbl 0876.93095 · doi:10.1007/BF02683323
[9] R. Mikulyavichyus and G. Pragarauskas, ”Classical solutions of boundary value problems for some nonlinear integro-differential equations,” Liet. Mat. Rink., vol. 34, iss. 3, pp. 347-361, 1994. · Zbl 0835.45005 · doi:10.1007/BF02336537
[10] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton, N.J.: Princeton Univ. Press, 1970, vol. 30. · Zbl 0207.13501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.